American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 63 found      Go to page: 1 2 3

[1] S. Waleed Noor. Complex symmetry of composition operators induced by involutive ball automorphisms. Proc. Amer. Math. Soc. 142 (2014) 3103-3107.
Abstract, references, and article information
View Article: PDF

[2] Stephan Ramon Garcia, Bob Lutz and Dan Timotin. Two remarks about nilpotent operators of order two. Proc. Amer. Math. Soc. 142 (2014) 1749-1756.
Abstract, references, and article information
View Article: PDF

[3] Stephan Ramon Garcia and Daniel E. Poore. On the norm closure problem for complex symmetric operators. Proc. Amer. Math. Soc. 141 (2013) 549-549.
Abstract, references, and article information
View Article: PDF

[4] Sen Zhu, Chun Guang Li and You Qing Ji. The class of complex symmetric operators is not norm closed. Proc. Amer. Math. Soc. 140 (2012) 1705-1708. MR 2869154.
Abstract, references, and article information
View Article: PDF

[5] Stephan Ramon Garcia, Daniel E. Poore and William T. Ross. Unitary equivalence to a truncated Toeplitz operator: analytic symbols. Proc. Amer. Math. Soc. 140 (2012) 1281-1295. MR 2869112.
Abstract, references, and article information
View Article: PDF

[6] Bingzhe Hou, Puyu Cui and Yang Cao. Chaos for Cowen-Douglas operators. Proc. Amer. Math. Soc. 138 (2010) 929-936. MR 2566559.
Abstract, references, and article information
View Article: PDF

[7] Zoltán Léka. A Katznelson-Tzafriri type theorem in Hilbert spaces. Proc. Amer. Math. Soc. 137 (2009) 3763-3768. MR 2529885.
Abstract, references, and article information
View Article: PDF

[8] M. González and F. León-Saavedra. Cyclic behavior of the Cesàro operator on $L_2(0,\infty )$. Proc. Amer. Math. Soc. 137 (2009) 2049-2055. MR 2480286.
Abstract, references, and article information
View Article: PDF

[9] P. Gavruta. On a problem of Bernard Chevreau concerning the $\rho $-contractions. Proc. Amer. Math. Soc. 136 (2008) 3155-3158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] D. Han, D. Larson, Z. Pan and W. Wogen. Separating vectors for operators. Proc. Amer. Math. Soc. 135 (2007) 713-723. MR 2262867.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] M. Yahdi. Super-Ergodic operators. Proc. Amer. Math. Soc. 134 (2006) 2613-2620. MR 2213740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Gustavo Corach, Miriam Pacheco and Demetrio Stojanoff. Geometry of epimorphisms and frames. Proc. Amer. Math. Soc. 132 (2004) 2039-2049. MR 2053976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Lin Chen, Ruan Yingbin and Yan Zikun. $p$-hyponormal operators are subscalar. Proc. Amer. Math. Soc. 131 (2003) 2753-2759. MR 1974332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Belinda B. King. Representation of feedback operators for parabolic control problems. Proc. Amer. Math. Soc. 128 (2000) 1339-1346. MR 1709756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Wai-Shing Tang. Oblique multiwavelets in Hilbert spaces. Proc. Amer. Math. Soc. 128 (2000) 2017-2031. MR 1676357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Ruan Yingbin and Yan Zikun. Spectral structure and subdecomposability of $p$-hyponormal operators. Proc. Amer. Math. Soc. 128 (2000) 2069-2074. MR 1654104.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Wai-Shing Tang. Oblique projections, biorthogonal Riesz bases and multiwavelets in Hilbert spaces. Proc. Amer. Math. Soc. 128 (2000) 463-473. MR 1626494.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Luis Bernal-González. Densely hereditarily hypercyclic sequences and large hypercyclic manifolds. Proc. Amer. Math. Soc. 127 (1999) 3279-3285. MR 1646318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] T. L. Miller and V. G. Miller. Local spectral theory and orbits of operators. Proc. Amer. Math. Soc. 127 (1999) 1029-1037. MR 1473674.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Luis Bernal-González. On hypercyclic operators on Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 1003-1010. MR 1476119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Eugen J. Ionascu. On power bounded operators. Proc. Amer. Math. Soc. 125 (1997) 1435-1441. MR 1353387.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Bernd S. W. Schröder. On pasting $A_p$-weights. Proc. Amer. Math. Soc. 124 (1996) 3339-3344. MR 1328376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] M. I. Ostrovskii. On complemented subspaces of sums and products of Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2005-2012. MR 1328368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Semra Kiliç. The Berezin symbol and multipliers of functional Hilbert spaces . Proc. Amer. Math. Soc. 123 (1995) 3687-3691. MR 1277120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Stephen D. Abbott. A unified approach to some prediction problems . Proc. Amer. Math. Soc. 123 (1995) 425-431. MR 1216809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] A. Badrikian, G. W. Johnson and Il Yoo. The composition of operator-valued measurable functions is measurable . Proc. Amer. Math. Soc. 123 (1995) 1815-1820. MR 1242072.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Michael J. Meyer. Ideals of operators strictly singular on subspaces . Proc. Amer. Math. Soc. 122 (1994) 1121-1123. MR 1219729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Peng Fan and Che Kao Fong. An intrinsic characterization for zero-diagonal operators . Proc. Amer. Math. Soc. 121 (1994) 803-805. MR 1185279.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Srdjan Petrović. On the similarity of centered operators to contractions . Proc. Amer. Math. Soc. 121 (1994) 533-541. MR 1182705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] B. A. Lotto and T. Steger. von Neumann's inequality for commuting, diagonalizable contractions. II . Proc. Amer. Math. Soc. 120 (1994) 897-901. MR 1169882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 63 found      Go to page: 1 2 3